# SDR SIMA20170723001

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 33,748 hours, 29,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BY GROUND PERSONNEL, 3' FORWARD OF SERVICE DOOR 7' OFF GROUND. MAJOR REPAIR, REPAIRED DAMAGED AREA BETWEEN FR16R AND 17R BELOW STR 11R IAW SRM 53-21-01 AND SRM 51-40-02 AND APPLIED PROTECTIVE FINISH IAW CPM 51-21-06, ETN EM-075 AND ETN GN-017.
